American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65C05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] Markos A. Katsoulakis, Petr Plecháč, Luc Rey-Bellet and Dimitrios K. Tsagkarogiannis. Coarse-graining schemes for stochastic lattice systems with short and long-range interactions. Math. Comp. 83 (2014) 1757-1793.
Abstract, references, and article information   
View Article: PDF

[2] Peter Kritzer, Friedrich Pillichshammer and Henryk Woźniakowski. Multivariate integration of infinitely many times differentiable functions in weighted Korobov spaces. Math. Comp. 83 (2014) 1189-1206.
Abstract, references, and article information   
View Article: PDF

[3] Makoto Matsumoto, Mutsuo Saito and Kyle Matoba. A computable figure of merit for quasi-Monte Carlo point sets. Math. Comp. 83 (2014) 1233-1250.
Abstract, references, and article information   
View Article: PDF

[4] Christoph Aistleitner and Markus Hofer. Probabilistic discrepancy bound for Monte Carlo point sets. Math. Comp. 83 (2014) 1373-1381.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Griewank, Lutz Lehmann, Hernan Leovey and Marat Zilberman. Automatic evaluations of cross-derivatives. Math. Comp. 83 (2014) 251-274.
Abstract, references, and article information   
View Article: PDF

[6] Michael Gnewuch. Infinite-dimensional integration on weighted Hilbert spaces. Math. Comp. 81 (2012) 2175-2205.
Abstract, references, and article information   
View Article: PDF

[7] J. Dick, F. Y. Kuo, F. Pillichshammer and I. H. Sloan. Construction algorithms for polynomial lattice rules for multivariate integration. Math. Comp. 74 (2005) 1895-1921. MR 2164102.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rong-Xian Yue and Fred J. Hickernell. Strong tractability of integration using scrambled Niederreiter points. Math. Comp. 74 (2005) 1871-1893. MR 2164101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Christian Lécot and Wolfgang Wagner. A quasi--Monte Carlo scheme for Smoluchowski's coagulation equation. Math. Comp. 73 (2004) 1953-1966. MR 2059745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Piotr Gajda, Youming Li, Leszek Plaskota and Grzegorz W. Wasilkowski. A Monte Carlo algorithm for weighted integration over $\mathbb{R}^d$. Math. Comp. 73 (2004) 813-825. MR 2031407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Peter Mathé and Gang Wei. Quasi--Monte Carlo integration over $\mathbb{R}^d$. Math. Comp. 73 (2004) 827-841. MR 2031408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Carlos M. Mora. Numerical simulation of stochastic evolution equations associated to quantum Markov semigroups. Math. Comp. 73 (2004) 1393-1415. MR 2047093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stefan Heinrich, Fred J. Hickernell and Rong-Xian Yue. Optimal quadrature for Haar wavelet spaces. Math. Comp. 73 (2004) 259-277. MR 2034121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Xiaoqun Wang. Strong tractability of multivariate integration using quasi--Monte Carlo algorithms. Math. Comp. 72 (2003) 823-838. MR 1954970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Fred J. Hickernell and Xiaoqun Wang. The error bounds and tractability of quasi-Monte Carlo algorithms in infinite dimension. Math. Comp. 71 (2002) 1641-1661. MR 1933048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Edlyn Teske. On random walks for Pollard's rho method. Math. Comp. 70 (2001) 809-825. MR 1697652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Jia-Juan Liang, Kai-Tai Fang, Fred J. Hickernell and Runze Li. Testing multivariate uniformity and its applications. Math. Comp. 70 (2001) 337-355. MR 1680903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ibrahim Coulibaly and Christian Lécot. A quasi-randomized Runge-Kutta method. Math. Comp. 68 (1999) 651-659. MR 1627781.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Josef Leydold and Wolfgang Hörmann. A sweep-plane algorithm for generating random tuples in simple polytopes. Math. Comp. 67 (1998) 1617-1635. MR 1604399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Weidong Lu. Convergence of a random walk method for a partial differential equation. Math. Comp. 67 (1998) 593-602. MR 1443122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Norbert Hofmann and Peter Mathé. On quasi-Monte Carlo simulation of stochastic differential equations. Math. Comp. 66 (1997) 573-589. MR 1397444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. Heinrich. Efficient algorithms for computing the $L_2$-discrepancy. Math. Comp. 65 (1996) 1621-1633. MR 1351202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Christian Lécot. Error bounds for quasi-Monte Carlo integration with nets . Math. Comp. 65 (1996) 179-187. MR 1325870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Christian Biester, Peter J. Grabner, Gerhard Larcher and Robert F. Tichy. Adaptive search in quasi-Monte Carlo optimization . Math. Comp. 64 (1995) 807-818. MR 1270614.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter J. Grabner and Robert F. Tichy. Spherical designs, discrepancy and numerical integration . Math. Comp. 60 (1993) 327-336. MR 1155573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Stefan Heinrich and Peter Mathé. The Monte Carlo complexity of Fredholm integral equations . Math. Comp. 60 (1993) 257-278. MR 1153164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. F. Traub and H. Woźniakowski. The Monte Carlo algorithm with a pseudorandom generator . Math. Comp. 58 (1992) 323-339. MR 1106984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Christian Lécot. A quasi-Monte Carlo method for the Boltzmann equation . Math. Comp. 56 (1991) 621-644. MR 1068812.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Elbridge Gerry Puckett. Convergence of a random particle method to solutions of the Kolmogorov equation $u\sb t=\nu u\sb {xx}+u(1-u)$ . Math. Comp. 52 (1989) 615-645. MR 964006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jürgen Eichenauer, Jürgen Lehn and Alev Topuzoğlu. A nonlinear congruential pseudorandom number generator with power of two modulus . Math. Comp. 51 (1988) 757-759. MR 958641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2